Our Products

Solpa-Sinus Tabs - 18s

Uses a dual ingredient formulation to help relieve nasal congestion when combined with fever, pain, sore throat, sinus pain and headache in the common cold or flu.

€10.00

This product is only available for purchase by over 18s.

Delivery Options

  • Free click & collect available
  • Free delivery available on all orders over €50.00
  • Delivery charge of just €5.00 on all other orders

Product Description

SolpaSinus tablets provide rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet. Take at the first sign of nasal congestion when combined with:

The medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drowsiness.

How to take

Active ingredients: Each tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg. 

Patient Info: https://www.medicines.ie/medicines/solpa-sinus-film-coated-tablets-33788/patient-info

 / 

Toggle FullscreenExit